# SDR FDEA201707142092

- Difficulty date: July 14, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA  FOUND SURFACE CORROSION AT BS 1967, LONGERON 48R.  REMOVED SURFACE CORROSION IAW SRM 51-21-01 AND INSTALLED REPAIR DOUBLER IAW SRM 53-20-00, VOL 1, FIG 17, SHEET 5.
